Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 178–206 (Mi aa1127)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

The exhaustion method for skew cylinders

A. A. Shcherbakov

Institute of Physical Chemistry and Electro Chemistry, Russian Academy of Sciences

Full text: PDF file (1690 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:5, 847–867

Bibliographic databases:

Received: 10.08.1998

Citation: A. A. Shcherbakov, “The exhaustion method for skew cylinders”, Algebra i Analiz, 12:5 (2000), 178–206; St. Petersburg Math. J., 12:5 (2001), 847–867

Citation in format AMSBIB
\Bibitem{Shc00}
\by A.~A.~Shcherbakov
\paper The exhaustion method for skew cylinders
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 178--206
\mathnet{http://mi.mathnet.ru/aa1127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812947}
\zmath{https://zbmath.org/?q=an:0999.32014}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 5
\pages 847--867


Linking options:
  • http://mi.mathnet.ru/eng/aa1127
  • http://mi.mathnet.ru/eng/aa/v12/i5/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Glutsyuk A., “Nonuniformizable skew cylinders. A counterexample to the simultaneous uniformization problem”, Comptes Rendus de l Academie Des Sciences Serie i–Mathematique, 332:3 (2001), 209–214  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Glutsyuk A., “On simultaneous uniformization and local nonuniformizability”, Comptes Rendus Mathematique, 334:6 (2002), 489–494  crossref  mathscinet  zmath  isi  scopus
    3. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:190
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022